# SDR DALA2025072305522

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 75,438 hours, 35,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3262,  ROW 1 AFT AISLE EMERGENCY LIGHT INOP.  T/S PER A320 AWM 33-51-06. SWAPPED ROW 1 FWD AND AFT LED MODULES AND VERIFIED FAULT IS IN AFT LED MODULE, WILL REQUIRE NEW AFT LED, FWD TO MEL 33-50-03A, MEL/PLAC INSTALLED, NO (M) PROC, MCC NOTIFIED. FWD AND AFT LED MODULES MOVED TO ORIGINAL POSITIONS
